MAUDE Adverse Event Report: ENDOLOGIX OVATION IX; ILIAC LIMB

ENDOLOGIX OVATION IX; ILIAC LIMB
Model Number TV-IL1410140-J
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Occlusion (1984); Thrombus (2101); Stenosis (2263)
Date of Event 02/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with the ovation ix abdominal stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately 2.5 years post initial procedure, occlusion of the right limb graft and thrombus and stenosis of the left limb graft was identified by a ct (computed tomography) during a routine follow up.The patient was reported as doing good and is currently be monitored.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.The right iliac stent occlusion and the left iliac stent stenosis event are confirmed.The superior stent margin of the left iliac limb was 3.2mm above the right however, without comparative imaging it cannot be determine if this was user error at implant or stent movement.Device, user, procedure or anatomy relatedness of this event could not be determined.Procedure related harms for this complaint could not be determined.The final patient status was reported as doing good with no intervention scheduled at this time.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this event and similar events in the event further investigation is needed.Corrections: h6: result code: remove code 3233.H6: conclusion code: remove code 11.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key10027166
Report Number3008011247-2020-00063
Device Sequence Number2813664
Product Code MIH
UDI-Device IdentifierM701TVIL1410140J1
UDI-Public+M701TVIL1410140J1/$$3190224FS05151520F
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/24/2019
Device Model NumberTV-IL1410140-J
Device Catalogue NumberTV-IL1410140-J
Device Lot NumberFS051515-20
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/09/2020
Supplement Date Received by Manufacturer04/09/2020
Initial Report FDA Received Date05/05/2020
Supplement Report FDA Received Date08/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ILIAC LIMB, FS042516-70; MAIN BODY STENT GRAFT, FS112816-09; POLYMER, FF051517-02
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR